# SDR P5CA9500388

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Dented
- Location: Bs 840
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON UPPER CHORD BETWEEN RBL 45.5 AND LBL 45.5 BS 840.  STRAIGHTENED AND SMOOTHED PER BOEING SRM 53-10-01.
